This question was answered on Thu 03, Jun 2010 07:21am by Dr.Kokil Mathur

purple bruise under eye

    
Asked by lisarose214 (Female; 44; UNITED STATES; None to be noted; Relevant drugs:None ) on Wed 02, Jun 2010 07:12am

I woke up this morning with a very purple bruise like area under my right eye. There was no trauma to the eye, at least when I was awake. It does not hurt but I do feel a little pressure in the area. Vision is fine. What could this be from?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Kokil Mathur  on Thu 03, Jun 2010 07:21am:

Hi! A bruise could be due to a capillary bleed due to some pressure while sleeping. It could also be due to some infection. Also if there is a bruise elsewhere in the body and you are on birth control pills then that could be a cause. Please consult a dermatologist. Hope this helps. Take care!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
hemroids     Search for answers     amlor     lun size     signs of cancer     loss     minoz     sambong leaf     googlehomepage     righthemicolectomy     uterinecancer     cousin     Search for answers     rectal temperature     ast alt     arazon     Ihavehadgas     passing a tissue clot     sambong forte     Virus     Herpes     cough up phlegm from chest     Search for answers     mucusclearbloodafteranalsex     Search for answers     GoodDay     diabete limb swelling     suprapubic catheters     can i get pregnant had sex two days after my six day period     Steptroat     likiura drugs     Mult     Search for answers     headaches and dizzy     Puss     HSVtest79003hs code     SEVERE HEAD ACHES     are asperger syndrome suffers all vitamin d deficient     Neck     malelhlevels     why would one go to a pulmonary doctor for     Burp     sideeffectoflorazepam     Search for answers     alwaystired     FSH 24 L     ethmoid     Searchforanswerssorespotontesticle     Search for answers     hematospermia     overdoseonlyrica     Ankle rash     relfux     causesofweakness     commoncold     Search for answers     face swelling from generic guaifenesin     TVCADSearchforanswers     cold     fibbia     STD     limph20nodes     red20bumpy20rash     painfulintercourse     about     women     symptomsoflymphoma     malarone     cardiologist     allergic reaction     reason     itchingallover     skulldent     cezarest d     Ive     Search for answers     mdmacomedown     Search for answers     distendedstomach     Search for answers     breast cancer     Search for answers     calcifying     isvanizagelgoodforacnescars     Mei     where20are20the20free20answers     R     clickUrl     hardtoswallow     MANKIND DISCOVERY     lowimplantationofsac     tyrod     whatdoesaburningpainintherightbreastmean     dyed     Search for answers     syrinx     Search for answers     normalmenstrualbloodflow     Search for answers     severeredundancy     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats